On Geometrical Properties of Preconditioners in IPMs for Classes of Block-Angular Problems

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01745326
Contributor : Marion Romo <>
Submitted on : Wednesday, March 28, 2018 - 10:22:41 AM
Last modification on : Thursday, April 11, 2019 - 9:25:01 AM

Links full text

Identifiers

Collections

Citation

Jordi Castro, Stefano Nasini. On Geometrical Properties of Preconditioners in IPMs for Classes of Block-Angular Problems. SIAM Journal on Optimization, Society for Industrial and Applied Mathematics, 2017, 27 (3), pp.1666 - 1693. ⟨10.1137/16M1061849⟩. ⟨hal-01745326⟩

Share

Metrics

Record views

45